On the Iwasawa λ2-invariants of certain families of real quadratic fields

Manabu Ozaki*, Hisao Taya

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)
Original languageEnglish
Pages (from-to)437-444
Number of pages8
JournalManuscripta Mathematica
Volume94
Issue number4
Publication statusPublished - 1997 Dec 1

Keywords

  • Iwasawa invariants
  • Real quadratic fields

ASJC Scopus subject areas

  • Mathematics(all)

Cite this